On a universality property of certain integral operators

  1. Betancor, J.J. 1
  2. Bonilla, A. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal:
Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Year of publication: 2000

Volume: 250

Issue: 1

Pages: 162-180

Type: Article

DOI: 10.1006/jmaa.2000.6990 SCOPUS: 2-s2.0-0034288225 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus